Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101572
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFilippova, T. F.en
dc.date.accessioned2021-08-31T14:58:14Z-
dc.date.available2021-08-31T14:58:14Z-
dc.date.issued2019-
dc.identifier.citationFilippova T. F. Control and estimation for a class of impulsive dynamical systems / T. F. Filippova. — DOI 10.15826/umj.2019.2.003 // Ural Mathematical Journal. — 2019. — Vol. 5. — Iss. 2. — P. 21-30.en
dc.identifier.issn24143952-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Gold, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85078743107&doi=10.15826%2fumj.2019.2.003&partnerID=40&md5=96e362bd4185e23bc865a1102fe8e8b2
dc.identifier.otherhttps://umjuran.ru/index.php/umj/article/download/198/pdfm
dc.identifier.urihttp://hdl.handle.net/10995/101572-
dc.description.abstractThe nonlinear dynamical control system with uncertainty in initial states and parameters is studied. It is assumed that the dynamic system has a special structure in which the system nonlinearity is due to the presence of quadratic forms in system velocities. The case of combined controls is studied here when both classical measurable control functions and the controls generated by vector measures are allowed. We present several theoretical schemes and the estimating algorithms allowing to find the upper bounds for reachable sets of the studied control system. The research develops the techniques of the ellipsoidal calculus and of the theory of evolution equations for set-valued states of dynamical systems having in their description the uncertainty of set-membership kind. Numerical results of system modeling based on the proposed methods are included. © 2019, Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences. All rights reserved.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherKrasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciencesen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceUral Math. J.2
dc.sourceUral Mathematical Journalen
dc.subjectCONTROL SYSTEMSen
dc.subjectELLIPSOIDAL CALCULUSen
dc.subjectIMPULSE CONTROLen
dc.subjectNONLINEARITY OF QUADRATIC TYPEen
dc.subjectTUBE OF TRAJECTORIESen
dc.subjectUNCERTAINTYen
dc.titleControl and estimation for a class of impulsive dynamical systemsen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.15826/umj.2019.2.003-
dc.identifier.scopus85078743107-
local.contributor.employeeFilippova, T.F., Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya Str., Ekaterinburg, 620990, Russian Federation, Ural Federal University, 19 Mira str., Ekaterinburg, 620002, Russian Federation
local.description.firstpage21-
local.description.lastpage30-
local.issue2-
local.volume5-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya Str., Ekaterinburg, 620990, Russian Federation
local.contributor.departmentUral Federal University, 19 Mira str., Ekaterinburg, 620002, Russian Federation
local.identifier.pure12011853-
local.identifier.pure78e34e8a-045f-4a36-8942-2de1f733bff7uuid
local.identifier.eid2-s2.0-85078743107-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078743107.pdf178,65 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.